# SDR C4NA20090106001

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N7011M
- Make and model: Skrsky S61N
- Aircraft serial: 61216
- Aircraft time: 38,483 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: S613520600046
- Part serial: 1101
- Condition: Making Metal
- Location: Zone 200
- Part time: 16,743 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ACFT WAS DISPATCHED TO A FIRE. MADE (3) WATER DROPS AND WERE RELEASED. ACFT LANDED AT REMOTE FUELING SITE WITHOUT INCIDENT. REFUELED AND ONE HOUR LATER WAS DISPATCHED TO ANOTHER FIRE. ACFT WAS STARTED AND RUN-UP NORMALLY. JUST PRIOR TO LIFT-OFF PIC NOTICED MAIN GEAR BOX CHIP LIGHT WAS ILLUMINATED. THE ACFT WAS SHUTDOWN. MECHANIC PULLED CHIP DETECTOR AND FOUND METAL. PULLED MGB FILTER SCREEN FOUND TO BE FILLED WITH METAL. ACFT WAS GROUNDED FROM FURTHER FLIGHT. TRANSMISSION WILL BE SENT FOR TEARDOWN, TO DETERMINE CAUSE OF METAL CHIPS.
